# SDR DALA2023113009863

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 135,956 hours, 20,320 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 L1 SLIDE LIGHT INDICATOR PANEL CAME LOOSE. CORRECTIVE ACTION: REATTACHED SLIDE INDICATOR PANEL AT L1 DOOR OK FOR SERVICE (9142178)
